# SDR UALA2011041101733

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,741 hours, 5,928 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 189
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXY REGULATOR ABNORMAL OPERATION - CAPT CREW COMMENTS:  MASK-REG DOES NOT ALLOW PILOT TO EXHALE.  MASK TESTED OKAY.  REPLACED O2 MASK PER MM.  OPS CHECK GOOD.
